A 72-year-old white woman with a history of hypertension that had been treated in the past with nifedipine presented with an asymptomatic cutaneous eruption that was limited to the skin covered by her swimming suit. The eruption had first appeared 3 years earlier, and she attributed its origin to a new swimming suit that she had worn during the summer when the rash first appeared. The next 2 summers she had worn the same swimming suit, without noting any change in the cutaneous lesions. Her primary care physician attributed the eruption to nifedipine use and changed her medication to verapamil, but the cutaneous lesions remained unchanged. The patient did not use any underwear that covered the same areas as her swimming suit.
Grilli R, Soriano L, Fariña C, Martin L, Requena L. Cutaneous Eruption Limited to Skin Covered by a Swimming Suit. Arch Dermatol. 2002;138(4):527–532. doi:10.1001/archderm.138.4.527
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: